# SDR FDKA200805192

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 16,731 hours, 15,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DIGITAL PLATE AT Y=0 IS CORRODED FROM FRAME 15 TO FRAME 19.  THE CORRODED PART HAS BEEN REPAIRED BY REPLACING THE CORRODED SECTIONS.
